Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A regime switching model for temperature modeling and applications to weather derivatives pricing

MATHEMATICS AND FINANCIAL ECONOMICS, vol.14, no.1, pp.1-42, 2020 (Journal Indexed in SCI) identifier identifier

Stochastic multifactor modeling of spot electricity prices

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.259, pp.434-442, 2014 (Journal Indexed in SCI) identifier identifier

PRICING AND COMPLETION IN A LEVY MARKET MODEL WITH TEUGEL MARTINGALES

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.41, no.5, pp.767-783, 2012 (Journal Indexed in SCI) identifier